Alert archive / Missouri / Flash Flood Warnings in 2024

Flash Flood Warning 57, NWS Springfield, MO

June 9, 20245 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Jun 9, 2024, 6:42 AM CDT for 5 counties in Missouri. It was in force for 6 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2024, 6:42 AM CDT (11:42 UTC)
Expired
Jun 9, 2024, 12:45 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Dallas County, MO, Greene County, MO, Laclede County, MO, Polk County, MO, Webster County, MO

The radar

The Springfield radar (KSGF), 33 km from the middle of the area, began a volume at 11:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 7:00 AM CDTFLASH FLOOD4 S Northview, MOWater rescue from a home.
Jun 9, 7:11 AM CDTFLASH FLOOD2 Nne Pleasant Hope, MOtwo feet of water over H highway.
Jun 9, 7:15 AM CDTFLASH FLOOD2 Ese Pleasant Hope, MOeight feet of water over 215 E at the bridge.
Jun 9, 8:15 AM CDTFLASH FLOOD5 Nnw Diggins, MOHighway A at the James River was flooded with 2 to 3 feet of flowing water over the bridge.
Jun 9, 9:02 AM CDTFLASH FLOODRader, MOsuccessful water rescue on highway ZZ. road closed.
Jun 9, 10:52 AM CDTFLASH FLOOD5 Nw Northview, MOReport from mPING. River or Creek overflowing, Cropland Yard Basement Flooding.
Jun 9, 10:57 AM CDTFLASH FLOOD4 E Buffalo, MOWater was reported over the roadway on State Highway 32 at the Niangua River bridge.
Jun 9, 11:28 AM CDTFLASH FLOOD1 Se Long Lane, MOFast running, high water caused a culvert to collapse on Walnut Grove Loop off of State Road B.
Jun 9, 12:39 PM CDTFLASH FLOODBuffalo, MONumerous slow water roads and bridges across the county were flooded and impassable from overnight heavy rainfall and flooding. Some roads had culverts fail, washing road surfaces away.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this flash flood warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.7 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2024-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2715 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2024-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2715 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1157 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
1.2
Supercell composite
10.3

Open this sounding in Storm Lab

The text

As transmitted.

910 
WGUS53 KSGF 091142
FFWSGF
MOC059-077-105-167-225-091745-
/O.NEW.KSGF.FF.W.0057.240609T1142Z-240609T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
642 AM CDT Sun Jun 9 2024

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Southern Dallas County in southwestern Missouri...
  Northeastern Greene County in southwestern Missouri...
  Southwestern Laclede County in southwestern Missouri...
  Southern Polk County in southwestern Missouri...
  Webster County in southwestern Missouri...

* Until 1245 PM CDT Sunday.

* At 642 AM CDT, Emergency management reported thunderstorms 
  producing heavy rain and widespread flooding across the warned 
  area. Between 3 and 6 inches of rain have fallen. Additional 
  rainfall amounts of 0.5 to 1 inch are possible in the warned area. 
  Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Emergency management reported.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Marshfield, Buffalo, Strafford, Rogersville, Seymour, Fair Grove, 
  Fordland, Conway, Pleasant Hope, Niangua, Morrisville, Diggins, 
  Duncan, Phillipsburg, Aldrich, Elkland, Charity, Olive, March, 
  Northview, Bassville, Foose, Long Lane, Rader, Brighton and 
  Stockton Lake.

This includes the following low water crossings...
  Cantrell Creek at Scott Creek Road, Givins Branch at Highway W, 
  James River at Bell Ford Road, Slagle Creek at 86 Road, Lindley 
  Creek at Mathis Road, Niangua River at Highway Y and Osage Fork at 
  Auburn Road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3756 9321 3774 9319 3762 9269 3711 9268
      3712 9304 3718 9313 3729 9319 3758 9362

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Titus
1 follow-up statement
364 
WGUS73 KSGF 091739
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
1239 PM CDT Sun Jun 9 2024

MOC059-077-105-167-225-091749-
/O.EXP.KSGF.FF.W.0057.000000T0000Z-240609T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dallas MO-Greene MO-Laclede MO-Polk MO-Webster MO-
1239 PM CDT Sun Jun 9 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 1245 PM CDT THIS AFTERNOON FOR 
SOUTHERN DALLAS, NORTHEASTERN GREENE, SOUTHWESTERN LACLEDE, SOUTHERN 
POLK AND WEBSTER COUNTIES...

Residual flooding will remain a hazard through the afternoon. An 
Areal Flood Warning remains in effect for portions of the area 
today. Stay aware of flooded roads, creeks, and rivers.

&&

LAT...LON 3756 9321 3774 9319 3762 9269 3711 9268
      3712 9304 3718 9313 3729 9319 3758 9362

$$

JD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 6:23 AM CDT, 19 minutes earlier. Its key messages:

  • Showers and storms will continue to move across the area this morning, with a few lingering storms into this afternoon across southern Missouri. Heavy rainfall and flooding will continue to occur with this activity across portions of the area today. A few strong to severe storms will also remain possible early this morning.
  • A cooler than average early this week with highs today through Tuesday in the middle 70s. -Warmer Temperatures return later in the week into next weekend.
Area forecast discussion, Jun 9, 6:23 AM CDT, 19 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
623 AM CDT Sun Jun 9 2024

.KEY MESSAGES...

- Showers and storms will continue to move across the area this
  morning, with a few lingering storms into this afternoon
  across southern Missouri. Heavy rainfall and flooding will
  continue to occur with this activity across portions of the
  area today. A few strong to severe storms will also remain
  possible early this morning.

- A cooler than average early this week with highs today through
  Tuesday in the middle 70s.

-Warmer Temperatures return later in the week into next weekend.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 335 AM CDT Sun Jun 9 2024

Showers and storms continue to develop from central Kansas
through the Missouri Ozarks this morning ahead of an upper
trough. Heavy rainfall will continue to occur with the storms
and where training of storms occur a flooding risk will continue
to occur this morning. The heaviest rainfall amounts from
Saturday evening have occurred in bands with 3 to locally 6
inches of rainfall already falling across portions of the area.
Flooding is ongoing in these locations where the heavy rainfall
has occurred. Outside these heavier bands rainfall amounts drop
off sharply. The last main round of rain is currently pushing
east across central Kansas early this morning as this activity
will continue to move east into the area this morning.
Additional heavy rainfall will occur with this activity as
precipitable water values are around two inches. Where this
additional rainfall occurs in areas that already received heavy
rainfall, the flood threat will increase. This next round of
rain is setting up to occur from Fort Scott Kansas to
Springfield to West Plains Missouri this morning. The majority
of the rain will end later this morning. A cold front will push
south through the area this morning into the afternoon. A few
scattered showers and storms will remain possible into this
afternoon across far southern Missouri as the front moves south.

The overall severe risk is decreasing across the area early
this morning as the instability is weakening though a few strong
to severe storms will still be possible through this morning
with damaging wind gusts up to 60mph and hail up to the quarters
this morning, but this will continue to be more isolated in
nature.

Highs will only warm into the lower to middle 70s this
afternoon as cooler temperatures move into the area and clouds
remain in place much of the day.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Issued at 335 AM CDT Sun Jun 9 2024

An upper level trough will move south through the region early
this week. Below normal temperatures are expected through
Tuesday as highs in the 70s occur both days.

An upper level ridge will build east across the plains towards
the region during the second half of the week into next weekend.
A warmer air mass will also advect into the region with highs in
the middle 80s to around 90 returning to the area during this
time. The rainfall chances are overall on the lower side this
week. An upper level disturbance will move east across the
plains but at this time the ensemble model members show the
better rainfall chances remaining west and south of the area.

&&

.AVIATION /12Z TAFS THROUGH 12Z MONDAY/...
Issued at 620 AM CDT Sun Jun 9 2024

For the 12z TAFS, convection will likely continue through the
morning hours at the TAF sites, possibly extending into the
early afternoon before diminishing and moving out of the area.
Generally went with MVFR/IFR conditions within the convection.
Clearing should take place during the late afternoon and evening
with wind becoming light and variable.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch until 1 PM CDT this afternoon for KSZ073-097-101.
MO...Flood Watch until 1 PM CDT this afternoon for MOZ055>058-
     066>071-077>083-088>098-101>106.

&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Lindenberg
Hazardous weather outlook, Jun 9, 1:46 AM CDT, 4 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
146 AM CDT Sun Jun 9 2024

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-100700-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
146 AM CDT Sun Jun 9 2024

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Slight hail risk.
  Slight thunderstorm wind damage risk.
  Significant lightning risk.
  Significant excessive rainfall risk

DISCUSSION...

Showers and storms continue to develop from central Kansas into
south central Missouri early this morning. This activity will
continue to move east across portions of southeastern Kansas and
the Missouri Ozarks with heavy rainfall and the potential for
flash flooding continuing with this activity this morning.
Isolated showers and storms will remain possible across portions
of far southern Missouri into this afternoon. A Flood Watch
remains in affect until 1 PM for the entire area today.

Additional rainfall amounts of 1 to 3 inches with localized
additional amounts up to 5 inches are expected across portions of
the Missouri Ozarks and southeastern Kansas the rest of this
morning. There will also be the potential for a few strong to
severe storms this morning with damaging winds up to 60 mph and
hail up the the size of quarters the risk with the strongest
storms.

Residual flooding will also likely continue into tonight where
the heavy rainfall occurs from Saturday evening through this
morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed early this morning.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Wise

In the hours before

Local storm report, Jun 9, 2:28 AM CDT, 4 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
228 AM CDT Sun Jun 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 AM     Hail             2 WSW Iconium           38.10N 93.58W
06/09/2024  E1.00 Inch       St. Clair          MO   Public

            mPing of quarter-sized hail near Iconium.
            Location matched up with radar signatures.
            Time estimated via radar.

&&

BIP
Local storm report, Jun 9, 3:11 AM CDT, 3 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
311 AM CDT Sun Jun 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 AM     Flash Flood      4 SSE Fordland          37.10N 92.92W
06/09/2024                   Webster            MO   Dept of Highways

            State Highway Z is closed due to flooding of
            Finley Creek.

&&

BIP
Local storm report, Jun 9, 3:12 AM CDT, 3 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
312 AM CDT Sun Jun 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 AM     Flash Flood      4 WNW Ava               36.97N 92.73W
06/09/2024                   Douglas            MO   Dept of Highways

            State Highway Y west of Ava is closed due to
            flooding of Cowskin Creek.

&&

BIP
Local storm report, Jun 9, 3:13 AM CDT, 3 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
313 AM CDT Sun Jun 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 AM     Flash Flood      2 E Ava                 36.96N 92.62W
06/09/2024                   Douglas            MO   Dept of Highways

            State Highway FF east of Ava is closed due
            to flooding of Hunter Creek.

&&

BIP
Local storm report, Jun 9, 4:42 AM CDT, 2 hours before
Preliminary Local Storm Report
National Weather Service Springfield MO
442 AM CDT Sun Jun 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 AM     Flash Flood      5 S Half Way            37.55N 93.25W
06/09/2024                   Polk               MO   Emergency Mngr

            The road is flooded and impassable at
            Highway EE at Highway H.

0431 AM     Flash Flood      2 ENE Pleasant Hope     37.47N 93.23W
06/09/2024                   Polk               MO   Emergency Mngr

            Highway 215 is flooded and impassable along
            the Pomme de Terre River.

&&

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:16 PM CDTSevere Thunderstorm WarningSGFDent, Texas29 min
Jun 8, 7:23 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster14 min
Jun 8, 7:27 PM CDTSevere Thunderstorm WarningSGFDallas, Polk33 min
Jun 8, 7:35 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas25 min
Jun 8, 7:50 PM CDTSevere Thunderstorm WarningSGFTexas40 min
Jun 8, 7:54 PM CDTSevere Thunderstorm WarningSGFGreene, Webster51 min
Jun 8, 7:56 PM CDTSevere Thunderstorm WarningSGFDallas, Polk, Webster49 min
Jun 8, 8:13 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Polk32 min
Jun 8, 8:24 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDouglas, Texas, Wright51 min
Jun 8, 8:30 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFShannon, Texas45 min
Jun 8, 8:41 PM CDTFlash Flood WarningSGFTexas, Wright6 hr
Jun 8, 8:52 PM CDTRiver Flood WarningSGFVernon5 days
Jun 8, 8:52 PM CDTRiver Flood WarningSGFCedar71 hr
Jun 8, 8:52 PM CDTRiver Flood WarningSGFVernon4 days
Jun 8, 8:52 PM CDTRiver Flood WarningSGFPulaski61 hr
Jun 8, 8:52 PM CDTRiver Flood WarningSGFLaclede65 hr
Jun 8, 8:52 PM CDTRiver Flood WarningSGFPhelps4 days
Jun 8, 9:00 PM CDTFlash Flood WarningSGFDade, Dallas, Greene, Laclede, Polk, Webster and 1 more6 hr
Jun 8, 9:04 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Webster26 min
Jun 8, 9:10 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDouglas, Howell, Texas50 min
Jun 8, 9:12 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon48 min
Jun 8, 9:29 PM CDTSevere Thunderstorm WarningSGFGreene31 min
Jun 8, 9:31 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper29 min
Jun 8, 9:34 PM CDTSevere Thunderstorm WarningSGFDouglas26 min
Jun 8, 9:43 PM CDTSevere Thunderstorm WarningSGFDouglas32 min
Jun 8, 9:47 PM CDTSevere Thunderstorm WarningSGFOregon28 min
Jun 8, 9:52 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDouglas, Howell, Ozark38 min
Jun 8, 9:53 PM CDTFlash Flood WarningSGFDouglas, Howell, Wright6 hr
Jun 8, 10:04 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Oregon, Ozark, Shannon41 min
Jun 8, 10:52 PM CDTFlash Flood Warning Considerable damage threatSGFGreene6 hr
Jun 8, 11:02 PM CDTFlash Flood WarningSGFHowell, Oregon, Ozark4 hr
Jun 8, 11:16 PM CDTSevere Thunderstorm WarningSGFChristian, Stone29 min
Jun 8, 11:32 PM CDTFlash Flood WarningSGFGreene6 hr
Jun 8, 11:32 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster28 min
Jun 8, 11:45 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Taney30 min
Jun 8, 11:56 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark34 min
Jun 9, 12:06 AM CDTSevere Thunderstorm WarningSGFTexas, Wright24 min
Jun 9, 12:08 AM CDTFlash Flood WarningSGFChristian6 hr
Jun 9, 12:09 AM CDTSevere Thunderstorm WarningSGFOzark36 min
Jun 9, 12:27 AM CDTSevere Thunderstorm WarningSGFChristian, Lawrence, Stone48 min
Jun 9, 12:44 AM CDTSevere Thunderstorm WarningSGFHowell, Ozark31 min
Jun 9, 12:58 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Vernon47 min
Jun 9, 1:19 AM CDTSevere Thunderstorm WarningSGFLaclede, Pulaski, Texas, Wright41 min
Jun 9, 1:47 AM CDTFlash Flood WarningSGFBarton, Cedar, Dade, Hickory, Polk, St. Clair and 1 more8 hr
Jun 9, 1:49 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFBenton, Hickory, St. Clair41 min
Jun 9, 2:02 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFLaclede, Phelps, Pulaski, Texas43 min
Jun 9, 2:07 AM CDTAreal Flood WarningSGFChristian, Douglas, Howell, Oregon, Ozark, Shannon29 hr
Jun 9, 2:12 AM CDTAreal Flood WarningSGFBarton, Cedar, Dade, Dallas, Greene, Polk and 4 more29 hr
Jun 9, 2:15 AM CDTSevere Thunderstorm WarningSGFCedar, Dade45 min
Jun 9, 2:21 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Dallas, Hickory, Morgan39 min
Jun 9, 2:26 AM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski49 min
Jun 9, 2:39 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk33 min
Jun 9, 2:46 AM CDTSevere Thunderstorm WarningSGFPhelps29 min
Jun 9, 2:49 AM CDTFlash Flood WarningSGFBenton, Camden, Hickory, Morgan6 hr
Jun 9, 2:53 AM CDTSevere Thunderstorm WarningSGFCedar, Polk, St. Clair, Vernon36 min
Jun 9, 2:57 AM CDTFlash Flood WarningSGFGreene, Webster2 hr
Jun 9, 2:57 AM CDTSevere Thunderstorm WarningSGFDent, Texas33 min
Jun 9, 4:21 AM CDTAreal Flood WarningSGFCamden, Dallas, Dent, Laclede, Maries, Miller and 4 more27 hr
Jun 9, 4:29 AM CDTFlash Flood WarningSGFDallas, Greene, Laclede, Polk, Texas, Webster and 1 more8 hr
Jun 9, 4:49 AM CDTFlash Flood Warning Considerable damage threatSGFCedar, Hickory, Polk, St. Clair, Vernon8 hr
Jun 9, 4:54 AM CDTFlash Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon8 hr
Jun 9, 5:09 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Greene, Lawrence, Polk51 min
Jun 9, 5:33 AM CDTSevere Thunderstorm WarningSGFChristian, Greene, Lawrence, Polk, Webster42 min
Jun 9, 6:05 AM CDTFlash Flood WarningSGFDade, Greene, Polk6 hr
Jun 9, 7:07 AM CDTRiver Flood WarningSGFChristian, Stone34 hr
Jun 9, 7:30 AM CDTRiver Flood WarningSGFStone37 hr
Jun 9, 7:31 AM CDTFlash Flood WarningSGFTexas, Wright5 hr
Jun 9, 7:42 AM CDTRiver Flood WarningSGFSt. Clair, Vernon7 days
Jun 9, 7:55 AM CDTFlash Flood WarningSGFChristian, Douglas, Ozark5 hr
Jun 9, 8:32 AM CDTRiver Flood WarningSGFPulaski16 hr
Jun 9, 8:44 AM CDTAreal Flood WarningSGFBenton, Camden, Hickory, Morgan22 hr
Jun 9, 8:44 AM CDTAreal Flood WarningSGFBarton, Cedar, Dade, Hickory, Polk, St. Clair and 1 more22 hr
Jun 9, 10:23 AM CDTAreal Flood WarningSGFDade, Jasper, Lawrence21 hr
Jun 9, 11:01 AM CDTRiver Flood WarningSGFShannon35 hr
Jun 9, 11:01 AM CDTRiver Flood WarningSGFShannon50 hr
Jun 9, 1:42 PM CDTRiver Flood WarningSGFShannon28 hr

Nearby

Flash Flood Warnings in Missouri, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.